# SDR FDEA201108083133

- Difficulty date: August 8, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Hinge
- Part number: A5241017820200
- Condition: Cracked
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM EXT FUSE EXT ELECTRICAL POWER PLUG ACCESS DOOR INNER DOUBLER CRACKED .2" IN LENGTH.  REMOVED ELECTRICAL POWER PLUG ACCESS DOOR, R & R DAMAGED INNER DOUBLER, AND RE-INSTALLED ELECTRICAL POWER PLUG ACCESS DOOR IAW SRM 51-40-21, PARA 5 AND 6.
